CSpace
关于亚纯函数的幅角分布
伍胜健
1992
Source Publication科学通报
ISSN0023-074X
Volume037Issue:019Pages:1738
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44766
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
伍胜健. 关于亚纯函数的幅角分布[J]. 科学通报,1992,037(019):1738.
APA 伍胜健.(1992).关于亚纯函数的幅角分布.科学通报,037(019),1738.
MLA 伍胜健."关于亚纯函数的幅角分布".科学通报 037.019(1992):1738.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[伍胜健]'s Articles
Baidu academic
Similar articles in Baidu academic
[伍胜健]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[伍胜健]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.